The quantum spheres and their embedding into quantum Minkowski space‐time
M. Lagraa
Journal of Applied Mathematics, 2002, vol. 2, issue 7, 315-335
Abstract:
We recast the Podleś spheres in the noncommutative physics context by showing that they can be regarded as slices along the time coordinate of the different regions of the quantum Minkowski space‐time. The investigation of the transformations of the quantum sphere states under the left coaction of the SOq(3) group leads to a decomposition of the transformed Hilbert space states in terms of orthogonal subspaces exhibiting the periodicity of the quantum sphere states.
Date: 2002
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1155/S1110757X0211103X
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2:y:2002:i:7:p:315-335
Access Statistics for this article
More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().